advertisement
Question
Posted by: Eve | 2009-05-12

Continuous bleeding with Nova T 380

Hi

I had the Nova T 380 inserted by my doctor 3 weeks ago. The insertion was very painful. I don’ t have any children. I have been bleeding since the insertion &  have mild cramps. The doctor said I should stay on the pill for the first 3months of having the IUD just to be safe. So, normally, I have “ started my period”  today &  the bleeding is very heavy. When I phoned him he said the bleeding is normal? Surely bleeding continuously for 23 days isn’ t normal? Should I get the device removed?

Thanking you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The initial bleeding may have been related to the insertion of the IUCD. See how long this period lasts. They do tend to be heavier with the IUCD though. I would suggest that you give it a bit longer before considering removing the IUCD.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Xxxxx | 2016-01-20

Hi I had nova t 380 inserted on November 18 it's been bleeding till now I am not feeling gud with this continue bleeding should I go removal or do I need to wait for some more period of time... Can u help me please...

Reply to Xxxxx

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement